RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gegelia, Tengiz Georgievich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 8

Number of views:
This page:488
Abstract pages:823
Full texts:349
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person21948
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209669

Publications in Math-Net.Ru
1989
1. T. V. Buchukuri, T. G. Gegelia, “Boundary value problems in elasticity theory with concentrated singularities”, Differ. Uravn., 25:10 (1989),  1746–1755  mathnet  mathscinet; Differ. Equ., 25:10 (1989), 1226–1234
1984
2. T. G. Gegelia, “Potential methods in the theory of elasticity”, Differ. Uravn., 20:9 (1984),  1475–1488  mathnet  mathscinet
1982
3. M. Imanaliev, B. V. Khvedelidze, T. G. Gegelia, A. A. Babaev, A. I. Botashev, “Integral equations”, Differ. Uravn., 18:12 (1982),  2050–2069  mathnet  mathscinet
1975
4. T. G. Gegelia, O. I. Maisaya, “Existence theorems for solutions of the fundamental problems of the dynamics of inhomogeneous anisotropic unbounded elastic bodies”, Dokl. Akad. Nauk SSSR, 224:6 (1975),  1290–1292  mathnet  mathscinet  zmath
1965
5. M. O. Basheleishvili, T. G. Gegelia, “On the fundamental three-dimensional boundary-value problems for composite isotropic elastic media”, Dokl. Akad. Nauk SSSR, 160:1 (1965),  50–53  mathnet  mathscinet
1961
6. T. G. Gegelia, “Integral equations containing integrals taken over a surface with edges”, Dokl. Akad. Nauk SSSR, 141:4 (1961),  773–776  mathnet  mathscinet  zmath
7. T. G. Gegelia, “Properties of $n$-dimensional singular integrals in the space $L_p(S;\rho)$”, Dokl. Akad. Nauk SSSR, 139:2 (1961),  279–282  mathnet  mathscinet  zmath
1960
8. T. G. Gegelia, “Composition of singular kernels”, Dokl. Akad. Nauk SSSR, 135:4 (1960),  767–770  mathnet  mathscinet  zmath

1986
9. T. V. Burchuladze, N. P. Vekua, T. G. Gegelia, L. D. Kudryavtsev, S. M. Nikol'skii, S. L. Sobolev, A. N. Tikhonov, “Viktor Dmitrievich Kupradze (obituary)”, Uspekhi Mat. Nauk, 41:2(248) (1986),  175–176  mathnet  mathscinet; Russian Math. Surveys, 41:2 (1986), 177–179  isi
1985
10. T. V. Burchuladze, N. P. Vekua, T. G. Gegelia, N. P. Erugin, I. T. Kiguradze, L. D. Kudryavtsev, A. G. Sveshnikov, “Viktor Dmitrievich Kupradze”, Differ. Uravn., 21:11 (1985),  2018–2019  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019